MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.6 ML, ADMIN SET W/20 DROP IN-LINE DRIP CHAMBER, CHEMOLOCK¿ AD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.6 ML, ADMIN SET W/20 DROP IN-LINE DRIP CHAMBER, CHEMOLOCK¿ AD; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL4131
Medical Device Problem Codes Fluid/Blood Leak (1250); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a 30" (76 cm) appx 3.6 ml, admin set w/20 drop in-line drip chamber, chemolock¿ additive port, spiros¿ w/red cap.A medsun mandatory medwatch report (uf/importer report# (b)(4) was received on 16-apr-2025 that stated: "rn hung keytruda and pushed start on plum pump.Fluid started leaking from spinning spiros on keytruda secondary line that came from the pharmacy.Rn closed the clamps on the secondary line and bag was returned to the pharmacy, [redacted], pharmacist aware.Primary tubing changed as highly likely it will alarm proximal occlusion.Pharmacy returned keytruda bag with new secondary tubing.Keytruda did not need to be wasted." there was no report of any human harm.
 
Additional Manufacturer Narrative
Additional/updated information can be found in b3 - date of event, b5, d10 concomitant products and h6 medical device problem codes.Completion of the complaint investigation remains pending.
 
Event or Problem Description
Additional information from the customer was received on 05-may-2025 primary tubing set 14687-28 lot number 14204889 cl3011 lot 14170139.The chemotherapy drug is taxotere.No drug was wasted.The b port began leaking as soon as they pressed 'start' on pump after the secondary tubing was attached.Then the pump was turned off and the primary tubing set was changed out cl3011 to resolve issues.There was a likely proximal occlusion.The event occurred on (b)(6) 2025 during use on patient.There was patient involvement and no patient harm.

Brand Name
30" (76 CM) APPX 3.6 ML, ADMIN SET W/20 DROP IN-LINE DRIP CHAMBER, CHEMOLOCK¿ AD
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22020892
Report Number9617594-2025-00992
Device Sequence Number15828692
Product Code ONB
UDI-Device Identifier00887709095779
UDI-Public(01)00887709095779(17)291001(10)14189317
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL4131
Device Lot Number14189317
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
30"DROPADMINSET, CL3011 LOT 14170139, MFR ICU MED.; KEYTRUDA, MFR UNK.; PRIMARY TUBE SET 14687-28 LOT#14204889 MFR ICU MED.; TAXOTERE, MFR UNK.; UNSPECIFIED PLUM INFUSION PUMP, MFR ICU MEDICAL.; UNSPECIFIED PRIMARY IV LINE, MFR UNK.
Patient SexUnknown